# SDR UALA2012070203529

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 84,975 hours, 13,581 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISOLATION VALVE ECAM ON VALVE LIGHT ILLUMINATED.  REPLACED THE RIGHT BLEED ISOLATION VALVE.
